# SDR 0103979929

- Difficulty date: October 18, 2001
- Submitted: November 15, 2001
- Operation: Air carrier
- Aircraft: N8923E
- Make and model: Doug DC-9-31
- Aircraft serial: 45838
- Aircraft time: 61,727 hours, 67,374 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EO 5230-01119 installs a hold open latch on the fwd end of the fwd cargo door to minimize the the possibility of inadvertant closure. However, investigation has revealed cracking of the cargo door flange. EA 99-186086
